Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/26478
Title: A class of multi-sample nonparametric tests for panel count data
Authors: Balakrishnan, N
Zhao, X 
Issue Date: 2011
Source: Annals of the Institute of Statistical Mathematics, 2011, v. 63, no. 1, p. 135-156
Abstract: This paper considers the problem of multi-sample nonparametric comparison of mean functions of point processes with panel count data, which arise naturally when recurrent events are considered. Such data frequently occur in medical follow-up studies and reliability experiments, for example. For the problem considered, we construct a class of nonparametric test statistics based on the integrated weighted differences between the estimated mean functions of the point processes. The asymptotic distributions of the proposed statistics are rigorously derived when the monotonicity assumptions for weight processes are removed, and their finite-sample properties are examined through Monte Carlo simulations. The simulation results show that the proposed methods are good for practical use and are slightly powerful than the existing tests. A set of panel count data from a cancer study is analyzed and presented as an illustrative example.
Keywords: Medical follow-up study
Nonparametric comparison
Panel count data
Point processes
Publisher: Springer
Journal: Annals of the Institute of Statistical Mathematics 
ISSN: 0020-3157
EISSN: 1572-9052
DOI: 10.1007/s10463-008-0209-x
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

8
Last Week
0
Last month
0
Citations as of Sep 8, 2020

WEB OF SCIENCETM
Citations

7
Last Week
0
Last month
0
Citations as of Sep 18, 2020

Page view(s)

121
Last Week
0
Last month
Citations as of Sep 14, 2020

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.